# SDR 20010503CW010

- Difficulty date: March 11, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N135TA
- Make and model: Boeing 737222
- Aircraft serial: 19940
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING, NR 4 TIRE DEFLATED.  TIRE HAS FLAT SPOT AND HOLE ON TREAD SURFACE FROM SKIDDING DURING LANDING.  REMOVED AND REPLACED BURST TIRE INSPECTION WAS PERFORMED.  NO FURTHER DISCREPANCIES WERE NOTED.
